# SDR USAA950747

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 1454 - UNABLE TO PRESSURIZE AC.  FLIGHT RETURNED TO DCA WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE PRESSURIZED AC WITH APU AND BOTH ENGINES.  AC PRESSURIZED NORMALLY.  (W)
